# SDR AALA201902129004

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 15,221 hours, 7,230 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOXIC FUMES NOTED BY AFT FLIGHT ATTENDANTS AND COCKPIT CREW IN FLIGHT.  AIRCRAFT WAS GROUNDED.   MAINTENANCE PERFORMED AN ENGINE SMOKE ODOR FUMES TROUBLESHOOTING IAW MCM 05-96-72,  NO FUMES OR ODOR NOTED.
